MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported malfunction of a codman hakim programmable valve (chpv) (id 823148) due to secondary hydrocephalus.On an unspecified date, the patient underwent shunt revision surgery 4 months back initial pressure was set around 100 mm of h20, the patient had raised ict and it was reprogrammed to 60mm of h20 but desired pressure was not set.They tried with different programmer and x-ray was taken for 8 times and there is no change in the pressure indicator and suspecting a shunt malfunction was unable to change pressure of up shunt it was stuck at 80, tried with 2 different machines.At the time of reporting, the outcome of the event shunt malfunction was unknown.
 
Additional Manufacturer Narrative
The hakim valve (id 823148) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22506615
Report Number3013886523-2025-00183
Device Sequence Number15803219
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public10381780519225
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale